# SDR AALA202311083940

- Difficulty date: October 30, 2023
- Submitted: November 8, 2023
- Operation: Air carrier
- Aircraft: N730US
- Make and model: Airbus A319-112
- Aircraft serial: 1182
- Aircraft time: 62,401 hours, 36,797 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Part number: D30664609
- Part serial: L25085
- Condition: Deformed
- Location: Zone 800 - Doors
- Part time: 31,949 hours, 18,341 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE: DEFORMATION SLIDE RAFT PASSENGER CREW DOOR 831 AT FWD GALLEY AREA. REPLACED SLIDE RAFT PASSENGER CREW DOOR 831.
